# SDR UIEA2017102602109

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453T2620217
- Part serial: NSN
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FIRE EXTINGUISHER TUBE FOUND DAMAGED.  REMOVED AND REPLACED THE FIRE EXTINGUISHER TUBE.
